# SDR REXA2025121201007

- Difficulty date: October 19, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: CC670386625
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG SEAL RETAINER OF MAIN AVIONICS COMPARTMENT DOOR SEAL RETAINERS (3EAS)OF MAIN AVIONICS COMPARTMENT DOOR WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 51-21-06-001-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SEAL RETAINER (1EA) WAS CLEANED AND DAMAGE WAS NOT FOUND PER CRJ900 SRM 51-26-00-001-001-A01 AND LEAK TESTE WAS PERFORMED PER CRJ-900 AMM 52-00-00-790-801-A01 LEAKS NO WERE FOUND
